Skip to content
My WebMD Sign In, Sign Up
Amennorhea with Mirena IUD
avatar
Katudor73 posted:
I have had the Mirena since 2000, 2nd one now. I have not had a period since my daughter was born. I felt like it was a relief for some time then I worried that it may not be healthy. I've heard from some people that it is a normal side effect of the Mirena and have heard that it is unhealthy from others. Could someone please shed some light on this situation? Do I need to worry about it? I'm nearly 40yrs old, done with having children, and approaching menopause.

K
Reply
 
avatar
Harleyquinn47 responded:
I thought, and I'm no medical doctor of course, that it was normal to not have a period when you use an IUD. I could be wrong but I don't see how it's a problem if you aren't worried about getting pregnant. You don't NEED to ovulate if you don't plan on getting pregnant? I could be wrong, but it's possible that it's different for everyone. I suggest talking to your doctor about it if it worries you.


Helpful Tips

Try looking into this
I also have been dealing with the same thing best bet is to go to your OB/Gyn it might be Endometriosis I would try and get in as soon as ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.